# SDR UALA2010080202809

- Difficulty date: August 1, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 77,103 hours, 12,502 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 287T1030116
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL WALK AROUND FOUND DAMAGE TO ELECTRICAL TRUNKING IN RT MLG WHEELWELL.  ACCOMPLISHED REPAIR IAW UA-EVA74006. REPAIR AND ADJACENT AREA TO BE INSPECTED EACH FLT TO ENSURE NO DAMAGE. 287T1030-112 RACEWAY ON PAC (L6836) AND PCN 161-0285 PANEL ON PAC N4509.  FINISHED INSTALLATION OF RACEWAY TRACK AND COVER.
